# SDR UF6A970611

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indication
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5728 - ON TAKEOFF, NR 2 ENGINE TORQUE WAS 15 PERCENT BELOW TORQUE BUG WITH MAX POWER LEVER POSITION.  MAINTENANCE INSPECTED, CLEARED EEC, AND RAN BOTH ENGINES.  NO DEFECTS NOTED.  (M)
